About 10 months ago, I flirted with vegetarianism and gave up after about 4 weeks, feeling awful. A few months later I was still feeling pretty run down, and although I've suffered for a very long time from dizziness, it reached a point where I often couldn't eat as I was so nauseous, and was frequently losing my balance.
That was the first time I thought to have my dizziness investigated, and the results were iron and B12 deficiency. My iron levels are back to normal. But following an initial loading session, and 3 months of fortnightly injections, my B12 levels haven't improved much. I don't have the specific numbers, but my doctor told me that after the initial loading session, my B12 values doubled (but were still too low), but another blood test this week has shown that they haven't changed, despite the injections and eating more meat. My doctor wants to continue unchanged, with injections every two weeks, and check out my blood values again in December.
I did initially notice I wasn't so tired all the time, I could concentrate much better, and my memory improved (Prior to getting my dizziness checked out, I was genuinely concerned I was somehow becoming less intelligent, but assumed it was "all in my head" so never got it checked out). There hasn't been any noticable change as regards being dizzy though, I've also had my ears checked and everything came back normal. I can do some exercise, however I've noticed the dizziness is much much worse afterwards. After doing something a little more strenuous, like cycling up a steep hill or climbing, I get a headache which normally lasts a few minutes, so long as I take a break.
Is this just a normal B12 deficiency, or could it be pernicious anaemia? So far the doctor hasn't mentioned anaemia, but I'm not living in my native country, and communication difficulties typically mean I leave the doctors knowing the bare minimum, with an instruction to go consult google.
A side effect has resulted in severe outbreaks of acne, should I be treating that separately (it's resulted in some scarring) or do I just need to ride that wave out too?
Is there something I'm doing wrong? Should I be avoiding exercise altogether if I'm getting headaches?
Thanks, given the language difficulties with my doctor, any help would be greatly, greatly appreciated.